Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Group actions on geodesic Ptolemy spaces

Authors: Thomas Foertsch and Viktor Schroeder
Journal: Trans. Amer. Math. Soc. 363 (2011), 2891-2906
MSC (2010): Primary 51F99, 53C23
Published electronically: January 7, 2011
MathSciNet review: 2775791
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study geodesic Ptolemy metric spaces $ X$ which allow proper and cocompact isometric actions of crystallographic or, more generally, virtual polycyclic groups. We show that $ X$ is equivariantly roughly isometric to a Euclidean space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 51F99, 53C23

Retrieve articles in all journals with MSC (2010): 51F99, 53C23

Additional Information

Thomas Foertsch
Affiliation: Mathematisches Institut, Universität Bonn, Beringstrasse 1, D-53115 Bonn, Germany

Viktor Schroeder
Affiliation: Institut für Mathematik, Universität Zürich, Winterthurer Strasse 190, CH-8057 Zürich, Switzerland

Received by editor(s): December 16, 2008
Published electronically: January 7, 2011
Additional Notes: Both authors were supported by the Swiss National Science Foundation, grant 200021-115919
Article copyright: © Copyright 2011 American Mathematical Society